×

Found 122 Documents (Results 1–100)

100
MathJax

Fixed point index theory for decomposable multivalued maps and applications to discontinuous \(\phi\)-Laplacian problems. (English) Zbl 07247130

PDF BibTeX XML Cite
Full Text: DOI

Alfred Rosenblatt (1880–1947). Polish-Peruvian mathematician. (English) Zbl 1454.01014

Kosek, Marta (ed.), Function spaces XII. Selected papers based on the presentations at the 12th conference, Krakow, Poland, July 9–14, 2018. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Cent. Publ. 119, 57-108 (2019).
MSC:  01A60 01A70
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference